Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Taking Dianette, light periods with mucus. Should my period not have been heavier after taking two packs?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6596 Questions
Hello, I have an image I would like to have you look at. I am taking dianette as a form of contraception. Recently I took two packs one after another with no break. When my period came it was a little lighter than usual. I also noticed this mucous/tissue substance and I am wondering what it is. I have attached a pic of it. Should my period not have been heavier after taking two packs?

The reason I took the two packs one after the other is, I was late in taking my pill two days in a row 1st +2nd XXXXXXX My pack was due to end on the 6th XXXXXXX so I continued onto the second pack as the first would have run out before the seven days needed to be protected. I had sex on the 13th of XXXXXXX Am I right in saying I would have been protected as I was taking the pill correctly since the 2nd of June? thank you
Posted Sun, 29 Jul 2012 in Birth Control
Answered by Dr. Pavan Kumar Gupta 15 minutes later
Hello and thanks for the query.
It is not necessary to have very heavy periods just because some one took two packs back to back.
I have seen the photograph and it is just a clotted blood.

For the proper protection,one should have regular intake of contraceptive pill for  at least 7 days without any gap for it's complete effect.Since you had a intercourse after 11 days of regular intake of contraceptive pill,there is no chance of pregnancy.You are correct.
I hope to have answered your query however you may revert to me for any further query.
Best of luck

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor